# SDR AALA202402285094

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 28,489 hours, 13,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Light Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT ON SEAT 24ABC INOP. REPLACED CONTACTS FOR CONNECTOR.
